# SDR CA130430006

- Difficulty date: April 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE PILOT NOTICED A LOSS OF OIL PRESSURE.  THE ENGINE POWER WAS REDUCED TO IDLE.  THE OIL PRESSURE RETURNED IN THE NORMAL RANGE AT IDLE. THE PILOT DECIDED TO KEEP THE ENGINE AT IDLE AND DIVERTED THE FLIGHT TO THE HOME STATION.  THE ON GROUND INVESTIGATION SHOWED THE OIL LEVEL WAS BELOW MINIMUM.  THE TROUBLESHOOTING IS IN PROGRESS.
